Ibuprom Sport Gel 60g
Ibuprom Sport Gel is an analgesic and anti-inflammatory drug intended for topical application to the skin. It has a slightly yellowish color and a characteristic smell. It contains ibuprofen – an active substance that acts on inflammatory changes in the tissue, contributing to the inhibition of prostaglandin synthesis. Ibuprofen belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs).
Ibuprom Sport gel rubbed topically into the skin heals muscle aches and pains occurring in the course of degenerative diseases of the peripheral joints and the spine. It can also be used in the treatment of accidental or traumatic changes related to sports (e.g. bruises, sprains), inflammatory changes in periarticular tissues, and in the treatment of painful shoulder stiffness and pains in the lumbar spine.
- Local treatment of muscle pain.
- Treatment of pains in the course of degenerative joint diseases, rheumatic diseases of the peripheral joints and the spine.
- Treatment of inflammatory changes in periarticular tissues (e.g. synovial bursae, tendons, tendon sheaths, ligaments and joint capsules).
- Treatment of painful shoulder stiffness, pains in the lumbar region of the spine, post-traumatic changes related to playing sports or post-accidental changes (e.g. bruises, sprains).
100 g of gel contains:
- active substance: ibuprofen 5 g,
- excipients: ethanol 96%, isopropyl alcohol, hydroxyethyl cellulose, levomenthol, Reflex 12122 flavor (methyl salicylate), diethylene glycol monoethyl ether, macrogolglycerides caprylocaproate (Macrogol 400), glycerol, sodium hydroxide (10% aqueous solution), purified water.
Analgesic and anti-inflammatory.
Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. If you have any further questions, consult your doctor or pharmacist.
- The drug is applied topically to the skin. A strip of gel 4-10 cm long (2-5 g of gel, corresponding to 100 mg to 250 mg of ibuprofen) is usually used 3-4 times a day, unless otherwise instructed by your doctor. If necessary, the drug can be used more often, but not more often than every 4 hours, remembering not to exceed the dose of 12 g of gel (600 mg of ibuprofen) a day.
The duration of use of the drug is determined by the doctor. If symptoms persist or worsen after 10 days of treatment, please consult your doctor. Do not use the drug under an occlusive dressing. During iontophoresis treatments (a special form of electrotherapy), the absorption of active substances through the skin is increased. Ibuprom Sport gel is applied under the cathode (negative field). Typically the applied intensity is 0.1 to 0.5 mA per 5 cm2 of the electrode area and the treatment duration is a maximum of 15 minutes.
In case of using a higher dose of the drug than recommended, no cases of poisoning were observed after the topical application of Ibuprom Sport gel (due to the low absorption through the skin compared to the absorption of the drug after oral administration). Oral intake of 8-12 g of ibuprofen in adult patients leads to dizziness, loss of consciousness and lower blood pressure. Oral intake of 3-4 g in children 1.5 to 2 years of age leads to apnea and cyanosis. With controlled breathing and intensive care, normalization of breathing occurs within 12 hours. In cases of poisoning caused by improper use of Ibuprom Sport gel, treatment depends on the symptoms present. Antidote in cases of ibuprofen poisoningis not known. If a patient has swallowed a potentially toxic amount of Ibuprom Sport gel within one hour, consult a doctor immediately. Do not use a double dose to make up for a forgotten dose.
- allergy to any of the ingredients of this drug,
- hypersensitivity (allergy) to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs),
- if you have a history of hives, allergic rhinitis or asthma after taking acetylsalicylic acid or other NSAIDs.
- Keep the drug out of the sight and reach of children.
- There are no special recommendations regarding the storage temperature of the drug. Store in the original package in order to protect from light.
- After first opening, store below 25 ° C in the original package in order to protect from light.
- Ibuprom Sport gel should not be used after the expiry date stated on the label. The expiry date refers to the last day of that month.
- Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to throw away medicines no longer needed. These measures will help protect you
This drug, like any other medicine, can cause side effects, which does not mean that everybody gets them.
- If the following symptoms occur, stop using the medicine and see a doctor immediately:
- non-specific allergic and anaphylactic reactions, shock,
- asthma, worsening of your asthmatic condition, bronchospasm or shortness of breath.
- Additional side effects may occur during long-term treatment.
- If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please inform your doctor or pharmacist.
Very rarely (up to 1 in 10,000 people) side effects occur:
- skin disorders (e.g. redness, tingling at the injection site),
- rashes of various types, itching, hives, angioedema, purpura,
- blistering skin diseases (epidermal necrolysis, erythema multiforme),
- kidney failure in patients with kidney problems
- stomach pain, indigestion.
INTERACTION WITH OTHER DRUGS
Tell your doctor or pharmacist about all the drugs you are taking or have recently taken, as well as about the drugs you intend to use.
- No interaction of topical ibuprofen with other drugs has been reported so far.
- Concomitant intake of acetylsalicylic acid and other non-steroidal anti-inflammatory drugs may increase the frequency of side effects.
WARNINGS AND PRECAUTIONS
A doctor or pharmacist should be consulted when starting the use of Ibuprom Sport gel.
- Ibuprom Sport gel should not be used on open wounds, mucous membranes and around the eyes.
- The drug should be used with caution in patients with gastric and / or duodenal ulcers, renal failure, bronchial asthma and intolerance to acetylsalicylic acid, ibuprofen or other oral NSAIDs.
- Avoid exposing the treated body surface to sunlight while using Ibuprom Sport gel, as it may cause photosensitivity reactions (photosensitization).
- If a patient develops a rash, treatment should be discontinued.
- If you do not need to lubricate your hands for medicinal purposes, wash your hands after each rubbing the medicine.
Children and youth
- The drug is not recommended for use in children under 14 years of age.
Pregnancy, breast-feeding and fertility
- If you are pregnant or breastfeeding, think you may be pregnant or plan to have a baby, consult your doctor or pharmacist before taking Ibuprom Sport gel.
- In the first and second trimesters, the drug should not be used on larger areas of the skin and for a long time.
- In the third trimester of pregnancy, the use of Ibuprom Sport gel is contraindicated.
- The drug should not be used during breastfeeding.
Driving vehicles and operating machinery
- There are no data on the effect of the drug on the ability to drive and use machines.
US Pharmacia Sp. z o
. o . ul. Ziębicka 40
Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.
There are no reviews yet.